My husband is addicted to percocet and has tried a few times to quit cold turkey. This time he has gone about 10 days without any pills (I think). For the past couple of days he has been extremely angry and doesn't want anyone near him. He says that he is angry and everyone and doesn't like anyone. He told me that everyone needs to just stay away from him. I am used to him having mood swings and being mean but not like this. Is this part of the effects of the withdrawl and will it get better with time? I have been trying to be supportive but it is really hard.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 19 Dec 2009 • 2 answers
Posted 7 May 2011 • 3 answers
Posted 19 Jan 2012 • 2 answers
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers